# SDR AU510002144

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25434
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 7,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX METAL CONTAMINATION. INVESTIGATION FOUND THE INPUT SHAFT REAR BEARING PN 369D25417 TO BE UNSERVICEABLE. INPUT SHAFT PN 369D25434 CRACKED IN AREA UNDER BEARING. (CASA NR 510002144)
